On volumes of quasi-arithmetic hyperbolic lattices

Emery, Vincent (2017). On volumes of quasi-arithmetic hyperbolic lattices. Selecta mathematica, 23(4), pp. 2849-2862. Springer 10.1007/s00029-017-0308-8

[img] Text
10.1007_s00029-017-0308-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (490kB) | Request a copy

We prove that the covolume of any quasi-arithmetic hyperbolic lattice (a notion that generalizes the definition of arithmetic subgroups) is a rational multiple of the covolume of an arithmetic subgroup. As a corollary, we obtain a good description for the shape of the volumes of most of the known hyperbolic n-manifolds with n>3.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Emery, Vincent

Subjects:

500 Science > 510 Mathematics

ISSN:

1022-1824

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 11:04

Last Modified:

23 Oct 2019 13:57

Publisher DOI:

10.1007/s00029-017-0308-8

BORIS DOI:

10.7892/boris.109151

URI:

https://boris.unibe.ch/id/eprint/109151

Actions (login required)

Edit item Edit item
Provide Feedback